# SDR AALA20150216002

- Difficulty date: February 13, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 47,143 hours, 19,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER RAM AIR DEFLECTOR DOOR IS CORRODED AT APPROX STATION 500I BETWEEN STRINGERS 23 LT & 24 LT.  REPAIRED SKIN IAW EA 53-038588 DATED 02/13/2015.
